# SDR UF6A991017

- Difficulty date: October 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 289
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - THE BAGGAGE DOOR SURROUND HAS A CUT AT THE AFT LOWER CORNER.  MAINTENANCE REPAIRED DAMAGED AREA.  ALL WORK WAS DONE ENGINEERING REPORT NR 99-201.  (M)
